T Nation

Lower Back Pain From Dianabol


#1

Just started my first cycle of dianabol. 30mg per day, pill form. Experiencing the pain in my lower back, right side. Also seems like it extends towards my right testicle!? Any suggestions? My water intake needs to be raised. Kinda slacked off for a couple days on that. From now on going for 2 or 3 gallons per day.

Any advice or personal experiances would be a lot of help. Should I stop the cycle? Definitely do not wanna stop but am quite uncomfortable.


#2

I’ve heard of severe lower-back pump from d-bol, and that it can be ameliorated with taurine. I wouldn’t stop, as it doesn’t seem likely to be liver problems yet if you just started, but maybe others with more experience can pipe in here.


#3

[quote]secretstime wrote:
Just started my first cycle of dianabol. 30mg per day, pill form. Experiencing the pain in my lower back, right side. Also seems like it extends towards my right testicle!? Any suggestions? My water intake needs to be raised. Kinda slacked off for a couple days on that. From now on going for 2 or 3 gallons per day.

Any advice or personal experiances would be a lot of help. Should I stop the cycle? Definitely do not wanna stop but am quite uncomfortable.[/quote]

Back pumps seem somewhat common when taking dbol. I’m taking 30mg a day right now and I havn’t really experienced much back pain. I can’t remember which thread it was, but someone suggested that taurine (i think) helps keep the back pumps at bay. I can’t remember what dosage- but it equated to the amount thats in two energy drinks a day. I have one every day and havn’t had any real issues.


#4

I will try energy drinks and hopefully that will help. Anyone else have input for me?


#5

are you just taking d-bol by itself…? and back pumps are part of it taking d-bol for soem people i myself do not get them even when on up to 60mg a day i get them in my fore arms and calves but soem people they are unbareable. not much you can do to be honest


#6

You shouldn’t stop the dbol because of the back pumps. You SHOULD stop because dbol only is likely going to be a waste of time.

3+ grams of taurine a day may work. They sell it by itself if you don’t want all the other stuff that comes with energy drinks.
It may not though. I get them no matter what. It sucks but dbol is too enjoyable to ditch.


#7

Yeah, I have the same experience as Bonez. I get the lower back pump, but love the stuff anyway. Mine didn’t extend anywhere near my groin though. That is worrisome. Again dbol only not the way to go if that is your case. I hope you area at least using an AI?

I will have to try the Taurine next time.


#8

Lowering your carbs will help as well. Less carbs generally means less of a pump.


#9

Ive taken several Hormones that gave me horrible back pumps…taurine def. helps out alot.

And if you can sacrifice, try to avoid loading your lower back up too much…heavy squats were what killed me.


#10

This post was flagged by the community and is temporarily hidden.


#11

[quote]bushidobadboy wrote:
Hmm, as a ‘spinal specialist’ it sounds to me like your back pump from the dbol has ‘tweaked’ your SI joint, on the right. This in turn is referring pain towards your testicle.

Go and see a chiro or other spinal clinician.

BBB[/quote]

Damn d00d just when I think you know lots about subjects you surprise me again. So do you live on PubMed or something?


#12

This post was flagged by the community and is temporarily hidden.